# SDR 95ZZZX2662

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Pipe
- Part number: 629325
- Condition: Cracked
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDUCTION PIPE CRACKED, APPROXIMATELY 1.50 INCHES LONG.
